A note on the algebraic de Morgan's law
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 115-120.
@article{CTGDC_1985__26_2_115_0,
     author = {Niefield, Susan B. and Rosenthal, Kimmo I.},
     title = {A note on the algebraic de Morgan's law},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {115--120},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {26},
     number = {2},
     year = {1985},
     zbl = {0575.13002},
     mrnumber = {794750},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1985__26_2_115_0/}
}
Niefield, S. B.; Rosenthal, K. I. A note on the algebraic de Morgan's law. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 26 (1985) no. 2, pp. 115-120. http://www.numdam.org/item/CTGDC_1985__26_2_115_0/

1 G. Artico& U. Marconi, On the compactness of the minimal spectrum, Rend. Sem. Mat. Univ. Padova 56 (1977), 79-84. | Numdam | MR 480463 | Zbl 0381.13003

2 L. Gillman& M. Jerison, Rinqs of continuous functions, D.V. van Nostrand, 1960. | MR 116199 | Zbl 0093.30001

3 P.T. Johnstone, Conditions related to de Morgan's law, Applications of Sheaves, Lecture Notes in Math. 753, Springer (1980), 479-491. | MR 555556 | Zbl 0445.03041

4 P.T. Johnstone, Stone spaces, Cambridge Univ. Press, Cambridge, 1982. | MR 698074 | Zbl 0499.54001

5 S.B. Niefield & K.I. Rosenthal, Strong de Morgan's law and the spectrum of a commutative ring, J. of Algebra 93 (1985), 169-181. | MR 780490 | Zbl 0562.18005

6 S. Willard, General Topology, Addison-Wesley, 1970. | MR 264581 | Zbl 0205.26601